# SDR USAA2010122193209

- Difficulty date: November 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 33,441 hours, 18,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR16 TO FR23, Y256.  REPLACED FLOORBEAM BETWEEN FR16 TO FR23, Y256 IAW A319 SRM 51-42-00.
